# SDR AALA20170707005

- Difficulty date: July 7, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINITENANCE. CORROSION ON CABIN FLOOR  ZEE ANGLE BETWEEN FUSELAGE STATION 992 AND 1016 AT RBL32.  REMOVED AND REPLACED ANGLE PER SRM 51-40-02, AARD 51-00-05-1, AND DRAWING 147A5700.
